# SDR CA960619026

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: O-Ring
- Part number: MS29561437
- Condition: Leaking
- Location: M/R Transmission
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER MAIN ROTOR TRANSMISSION O-RING LEAKING. AS TRANSMISSION WARMED TO OPERATING TEMPERATURE THE NEW PAINT MELTED AND UNSEATED O-RING.
